# SDR USAA2013120400009

- Difficulty date: December 3, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 49,666 hours, 18,251 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED ROW 26 LT EMERGENCY PATHWAY LIGHT IS OUT.  REMOVED OBSTRUCTION, CHILD'S CRAYON, FROM EMERGENCY LIGHT ASSEMBLY.  CONNECTED LOOSE CONNECTOR AT LIGHT ASSEMBLY IAW AMM 33-51-19-400-003-A.  OPERATIONS CHECKED NORMAL.
